# SDR IPXA2024031083572

- Difficulty date: March 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N340UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37860
- Aircraft time: 34,338 hours, 12,151 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPEN,  FUSELAGE DRAIN HOLES INSPECTION AND INSTALLATION AFT OF BS 1725.5 BETWEEN S-36L AND S-36R) COMPLETED SDR.
